Convex isoperimetric sets in the Heisenberg group

Monti, Roberto; Rickly, Matthieu (2009). Convex isoperimetric sets in the Heisenberg group. Annali della Scuola normale superiore di Pisa - classe di scienze, 8(2), pp. 391-415. Pisa: Scuola normale superiore di Pisa

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Monti, Roberto

ISSN:

0391-173X

Publisher:

Scuola normale superiore di Pisa

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

17 Mar 2015 22:47

Web of Science ID:

000267403900007

Additional Information:

Serie 5

URI:

https://boris.unibe.ch/id/eprint/36828 (FactScience: 206253)

Actions (login required)

Edit item Edit item
Provide Feedback